# SDR SWAA2025080689492

- Difficulty date: July 8, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232SF HAS AREAS OF DELAMINATION ON UPPER SKIN.  PASSENGER CABIN FLOOR PANEL 232SF WITH AREAS OF DELAMINATION ON UPPER SKIN WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0.
